# SDR SWIA201335818

- Difficulty date: December 13, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 14,523 hours, 8,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LT LOWER BULKHEAD WEB AT FS 280.  C-CHECK COMPLETED REPAIR TO FS 280 LT LOWER BULKHEAD WEB IAW REO.
